• Main.StabilizabilityOfSecondOrderBilinearSystems


Kod*lab Menu



Internal Links (Login Required)



Kod*lab Publications

Stabilizability of second-order bilinear systems

Automatic Control, IEEE Transactions on

D.E. Koditschek* and K.S. Narendra†
*University of Pennsylvania †Yale University

Full PDF | Penn Scholarly Commons

Abstract
This note states necessary, and sufficient conditions for the existence of a linear state feedback controller such that a second-order bilinear system has a globally asymptotically stable closed loop. A suitable controller is constructed for each system which satisfies the conditions.
BibTeX entry
@ARTICLE{1103153, 
author={ Koditschek, D. and Narendra, K.}, 
journal={Automatic Control, IEEE Transactions on}, 
title={Stabilizability of second-order bilinear systems}, 
year={1983}, 
month={oct}, 
volume={28}, 
number={10}, 
pages={ 987 - 989}, 
keywords={ Asymptotic stability, nonlinear systems; Bilinear systems; State-feedback, linear systems;}, 
doi={10.1109/TAC.1983.1103153}, 
ISSN={0018-9286},}
}

Copyright Kodlab, 2017